# SDR FDEA202011142856

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 9,204 hours, 4,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869169
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT AT STA 1250 APPROXIMATELY AND LBL 59 FLOOR BOARD DAMAGED.  REPAIRED MAIN CABIN FLOOR PANEL STA 1250 LBL 59, IAW B767 SRM 53-00-50-2R PARA 4D.
